# SDR SWAA2025100610727

- Difficulty date: September 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 50 WL 208.1 AT PASSENGER CABIN .   REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 50 WL 208.1 AT PASSENGER CABIN IAW SRM 51-10-02; SRM 51-40-02 AND DWG 143A5400 SHEET 141 REV - .
